# SDR NSVA2010186

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 36,000 hours, 36,801 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Condition: Damaged
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MASTER CAUTION ILLUMINATED ON TAKEOFF BUT QUICKLY EXTINGUISHED.  DURING EN ROUTE CLIMB THE LEFT ENGINE OIL PRESSURE STARTED TO FLUCTUATE 40-50 PSI INTO THE YELLOW ARC.  CAPTAIN ELECTED TO RETURN TO FIELD AS A PRECAUTION. CAPTAIN INFORMED DISPATCH THROUGH ARINC PHONE PATCH.  MX REPLACED THE AXIS BB PLAIN SEAL.
